# SDR 06FDEA0305

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tie
- Condition: Misaligned
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT VERTICAL BOLT HOLES IN THE TENSION TIE AND ATTACH FITTING TO BE MISALIGNED.  REPAIRED THE AFT VERT. BOLT HOLES IN THE TENSION TIE AND ATTACH FITTING IAW EA 7-  5530-96550.
